# SDR DALA2023041002767

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 70,675 hours, 26,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4130304) DURING INSPECTION FOUND R1 DOOR AND FIRST CLASS SEAT EMERGENCY LIGHTS INOP. FOUND BATTERY PACK AT M1674 BAD. REMOVED BATTERY PACK FROM ABOVE ENTRY LIGHT REF B737AMM 33-51. C/B P18-3 A11 PULLED. (576696). RPLCD BATT CHARGER.
